Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Prescribed Zithromax for chlamydia. Watery sperm with white particles. What is this?

Hi doctor
I recently was diagnosed for chlamydia last week Thursday and was given Zithromax 4 pills to take at once my symtonps went away slowly it is 5 days after and I just masturbated today till I ejaculated my sperm came out watery with some white particles in it I am a male, have I affected the treatment in anyway if not what is this that I seem after ejaculation. I am due to o back to the clinic for retest next week how long till my discharge goes away because from time to time I've been getting really small watery discharge 4 days after taking the pill . Pls reply as soon as possible thanks
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. While it is difficult to deal with a situation such as yours, the watery sperm or seminal fluid is not uncommon in these situations. I believe that you will do well with medications and after the period of medication treatment for chlamydia is over you will start to feel better. I hope you are going to be able to do so soon. If things do not improve and you are not having a satisfactory sex life, please consult a sexologist or an andrologist for recommendations.

I hope this helps. Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor